Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivalence of methods for evaluation of sequences


Author: Ralph Palmer Agnew
Journal: Proc. Amer. Math. Soc. 3 (1952), 550-556
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0048600-5
MathSciNet review: 0048600
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, On equivalence of methods of evaluation of sequences, Tôhoku Math. J. vol. 35 (1932) pp. 244-252.
  • [2] -, Rogosinski-Bernstein trigonometric summability methods and modified arithmetic means, Ann. of Math. (to appear).
  • [3] R. G. Cooke, Infinite matrices and sequence spaces, London, 1950. MR 0040451 (12:694d)
  • [4] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [5] Jovan Karamata, Über die Beziehung zwischen dem Bernsteinschen und Cesàroschen Limitierungsverfahren, Math. Zeit. vol. 52 (1949) pp. 305-306. MR 0032791 (11:347a)
  • [6] Stanislaw Mazur and Wladyslaw Orlicz, Sur les méthodes linéaires de sommation, C. R. Acad. Sci. Paris vol. 196 (1933) pp. 32-34.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0048600-5
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society